# SDR IPXA2020070357293

- Difficulty date: July 3, 2020
- Submitted: July 3, 2020
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 22,170 hours, 13,592 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Part number: 2210081328
- Part serial: TAG01796692
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG NR 2 PYLON FAIRING 485AL MIDDLE LONGERON HAS ELONGATED HOLES IN ATTACH FLANGE.  REMOVED AND INSTALLED NEW LONGERON IAW SRM 51-40-21.
